# SDR DLL19000750

- Difficulty date: April 18, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- Aircraft time: 86,167 hours, 15,489 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Control Valve
- Part number: 1516207122
- Part serial: 0213
- Condition: Inoperative
- Location: Lt Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE PUT IN THE UP POSITION, THE RED DOOR LIGHT AND THE RED INTRANSIT LIGHT ON FWD PNL    REMAINED ILLUMINATED.  ON THE S/O PNL THE LT GEAR DOOR AMBER LIGHT WAS ON.  DID POM PROCEDURE, RE-CYC GEAR, NO HELP.  REPLACED LT MAIN GEAR PHASE CONTROL VALVE PER MM AND QUALITY CONTROL NONE ROUTINE CARD.  CYC GEAR, OPS CKD AND LEAK CKD OK.
